Skip to content
SUQQ
Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, Fruit - 4 Fl Oz
1 / 7 Hover to zoom

Advil

Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, Fruit - 4 Fl Oz

SKU: Z382319FDA61971BEDA1FZ

4.7(11)
473+ sold
AED 65.43

Inclusive of VAT

Hurry — only 1 left in stock!

1

Coupons & Offers

SUQQ GOGet it by Sun, Oct 4

Deliver to Dubai ·

14-day returns — free & easy

Sold by

StartUP

Visit Store

Why with SUQQ

  • Secure payment
  • Verified sellers
  • Fast UAE delivery

Payment options

VISAVisaMastercardCOD

WHO TO USE: Do not give more than directed. Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise use age. Repeat dose every 6 to 8 hours, if needed. Do not use more than 4 times a day. Measure only with the blue dosing cup provided. Blue Dosing Cup to be used with Children's Advil Suspension only. Do not use with other products. Dose lines account for product remaining in cup due to thickness of suspension. Under 24 lb (Under 2 Years): Ask a doctor. 24 to 35 lbs (2 to 3 Years): 1 tsp. 36 to 47 lbs (4 to 5 Years): 1-1/2 tsp. 48 to 59 lbs (6 to 8 Years): 2 tsp. 60 to 71 lbs (9 to 10 Years): 2-1/2 tsp. 72 to 95 lbs (11 Years): 3 tsp. Important: Read all product information before using. Keep this box for important information. This product is intended for use in children ages 2 years to 11 years. Questions: Call toll-free 800-88-ADVIL or ask your pharmacist, doctor or health care professional. Store at 20 to 25 degrees C (68 to 77 degrees F). Special Feature: Long-Lasting Ingredients: Active Ingredients: (In each 5mL) Ibuprofen 100mg (NSAID)* - Fever Reducer/Pain Reliever. *nonsteroidal anti-inflammatory drug; Inactive Ingredients: Artificial Flavor, Carboxymethylcellulose Sodium, Citric Acid Monohydrate, Edetate Disodium, FD&C Red No. 40, Glycerin, Microcrystalline Cellulose, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Xanthan Gum. • One 4 fluid ounce bottle of fruit flavored Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children • Liquid ibuprofen is an effective kids fever reducer and pain medicine that lasts up to 8 hours, controlling fever longer than Children's Tylenol; nothing has been proven to reduce fever faster or longer • Advil ibuprofen for kids relieves minor aches and pains due to common cold or teething • Liquid medicine with a pleasant fruit flavor • Liquid Advil for children ages 2 to 11 years • Give appropriate weight-based dose of this kids fever medicine every 6 to 8 hours as needed for symptoms • HSA and FSA eligible product

Frequently bought together

Children's Advil Pain Reliever and Fever Reducer, Children's Ibuprofen for Pain Relief, Liquid Ibuprofen for Children, Fruit - 4 Fl Oz

AED 65.43

Medicated Cooling Pads

AED 45.54

Super Collagen Type 1 And 3 6600 Mg Dietary Supplement Powder - Berry Lemon

AED 96.65

Total for 3 items

AED 207.62

More from Advil

Similar items

You May Also Like

AED 65.43